# SDR UPS08M52502

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW:UPPER FUEL TANK ACCESS NR 534CT INTERIOR COMPT, STRINGER NR 44 END SUSPECT CRACK.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 AND FOUND CRACK APPROX 1/2 INCH.  CRACKED AREA AT LHW STRINGER NR 44 END AREA SLOTTED PER SRM 57-2 0-00 V1 FIG 10 R35.  NEW REPAIR SPLICE FAB PER SRM 57-20-00 VI FIG 10 R35.  NEW FAB REPAIR SPLICE INSTALLED AT LHW ACCESS NR 534CT STRINGER NR 44 END AREA PER SRM 57-20-00 VI FIG 10 R35 AND SRM 51-33-01 VII R35.
